Direct restarted Pell algorithm for solving calculus of variation problems

Joint Authors

Rashid, Taha
Shihab, Suha
Hamid, Sad Husayn Abd
al-Sabbagh, Yasir Ahmad Rida
Rashid, Ahmad
Rashid, Muhammad

Source

al-Qadisiyah Journal for Computer Science and Mathematics

Issue

Vol. 13, Issue 2 (30 Jun. 2021), pp.169-180, 12 p.

Publisher

University of al-Qadisiyah College of computer Science and Information Technology

Publication Date

2021-06-30

Country of Publication

Iraq

No. of Pages

12

Main Topic

Mathematics
Information Technology and Computer Science

Abstract EN

The Pell Polynomial series is employed to solve problems in calculus of variations.

The solution can be considered as linear combinations of Pell polynomials with unknown coefficients.

Then a calculus of variational problem transforms into an optimization problem and will be solved using mathematical programming techniques.

The proposed method converges rapidly to the exact solution and gives accurate results using small number of Pell polynomials basis polynomials.

Some illustrative examples are included and the approximate results obtained by restarted Pell series are compared with the exact solutions.

American Psychological Association (APA)

Shihab, Suha& Rashid, Muhammad& Rashid, Ahmad& Rashid, Taha& Hamid, Sad Husayn Abd& al-Sabbagh, Yasir Ahmad Rida. 2021. Direct restarted Pell algorithm for solving calculus of variation problems. al-Qadisiyah Journal for Computer Science and Mathematics،Vol. 13, no. 2, pp.169-180.
https://search.emarefa.net/detail/BIM-1266856

Modern Language Association (MLA)

Rashid, Ahmad…[et al.]. Direct restarted Pell algorithm for solving calculus of variation problems. al-Qadisiyah Journal for Computer Science and Mathematics Vol. 13, no. 2 (2021), pp.169-180.
https://search.emarefa.net/detail/BIM-1266856

American Medical Association (AMA)

Shihab, Suha& Rashid, Muhammad& Rashid, Ahmad& Rashid, Taha& Hamid, Sad Husayn Abd& al-Sabbagh, Yasir Ahmad Rida. Direct restarted Pell algorithm for solving calculus of variation problems. al-Qadisiyah Journal for Computer Science and Mathematics. 2021. Vol. 13, no. 2, pp.169-180.
https://search.emarefa.net/detail/BIM-1266856

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references : p. 176-180

Record ID

BIM-1266856